MathSciNet Relay Station
MathSciNet bibliographic data
MR859804 (87j:47032) 47B10 (47D25 60B11)
Lust-Piquard, Françoise Inégalités de Khintchine dans $C\sb p\;(1<p<\infty)$. (French) [Khinchin inequalities in $C\sb p\;(1<p<\infty)$] C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), no. 7, 289–292.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement